# SDR SWAA2022031708911

- Difficulty date: September 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R\H HORIZONTAL STAB FWD SPAR LUGS; LOWER SLIDING SEAL IS BENT AND CRACKED. / REMOVED AND REPLACED R/H HORIZONTAL STAB LOWER SLIDING SEAL IAW BOEING AMM 53-31-31-400-801 ATAG WN0569; A18394; D35818; A01132
